Comonotonic Measures of Multivariate Risks
University of British Columbia (UBC) - Faculty of Education; Université Paris-Dauphine - CEREMADE
Sciences Po - Department of Economics
affiliation not provided to SSRN
Mathematical Finance, Vol. 22, Issue 1, pp. 109-132, 2012
We propose a multivariate extension of a well‐known characterization by S. Kusuoka of regular and coherent risk measures as maximal correlation functionals. This involves an extension of the notion of comonotonicity to random vectors through generalized quantile functions. Moreover, we propose to replace the current law invariance, subadditivity, and comonotonicity axioms by an equivalent property we call strong coherence and that we argue has more natural economic interpretation. Finally, we reformulate the computation of regular and coherent risk measures as an optimal transportation problem, for which we provide an algorithm and implementation.
Keywords: regular risk measures, coherent risk measures, comonotonicity, maximal correlation, optimal transportation, strongly coherent risk measuresAccepted Paper Series
Date posted: January 21, 2012
© 2014 Social Science Electronic Publishing, Inc. All Rights Reserved.
This page was processed by apollo5 in 0.250 seconds